# SDR MASA200600976

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 8,640 hours, 8,253 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145187
- Condition: Warning Message
- Location: Spoilers
- Part time: 931 hours, 974 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2721 CLT, SPOILER FAIL CAUTION MESSAGE.  MAINTENANCE REPLACED SPOILER CONTROL UNIT.
